MAUDE Adverse Event Report: CARDINAL HEALTH RIGID YANKAUER SET 10'; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH RIGID YANKAUER SET 10'; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888505040
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that they had a patient end up with wounds behind their mouth after using this suction tip.The suction tip has holes on the side near the tip that are cut so that the edges of the holes are sharp.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer reported that they had a patient end up with wounds behind their mouth after using this suction tip.The suction tip has holes on the side near the tip that are cut so that the edges of the holes are sharp.The device history record (dhr) review was unable to be performed as the reported lot number was unknown.Failure mode trending was reviewed and no related adverse trends were identified.The reported device was not returned for evaluation; therefore, the reported device failure was not confirmed.Current process controls are executed in accordance with product specifications to meet quality acceptance criteria.Additional action will not be taken at this time.This complaint will be used for tracking and trending purposes.

Brand Name
RIGID YANKAUER SET 10'
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12738902
Report Number9612030-2021-03075
Device Sequence Number1440104
Product Code GCX
UDI-Device Identifier10884527019977
UDI-Public10884527019977
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888505040
Device Catalogue Number8888505040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown